On the general relativistic magnetohydrodynamics with a generalized thermodynamical differential equation
Annales de l'I.H.P. Physique théorique, Tome 20 (1974) no. 3, pp. 245-255
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1974__20_3_245_0,
author = {Greco, Antonio},
title = {On the general relativistic magnetohydrodynamics with a generalized thermodynamical differential equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {245--255},
year = {1974},
publisher = {Gauthier-Villars},
volume = {20},
number = {3},
zbl = {0292.76067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_245_0/}
}
TY - JOUR AU - Greco, Antonio TI - On the general relativistic magnetohydrodynamics with a generalized thermodynamical differential equation JO - Annales de l'I.H.P. Physique théorique PY - 1974 SP - 245 EP - 255 VL - 20 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_245_0/ LA - en ID - AIHPA_1974__20_3_245_0 ER -
%0 Journal Article %A Greco, Antonio %T On the general relativistic magnetohydrodynamics with a generalized thermodynamical differential equation %J Annales de l'I.H.P. Physique théorique %D 1974 %P 245-255 %V 20 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_245_0/ %G en %F AIHPA_1974__20_3_245_0
Greco, Antonio. On the general relativistic magnetohydrodynamics with a generalized thermodynamical differential equation. Annales de l'I.H.P. Physique théorique, Tome 20 (1974) no. 3, pp. 245-255. http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_245_0/